# SDR 2006UALA01463

- Difficulty date: July 26, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 51,528 hours, 28,697 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT RT SIDE PANEL NR 3479 HAS A SCRIBE MARK FROM AC INLET TO LOWER WATER DRAIN BETWEEN STRINGER 23R AND 26R.  REMOVED DAMAGE.  FABRICATED AND INSTALLED DOUBLER AND FILLER REPAIR.
